Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Are there chances of pregnancy if I get brownish color discharge after periods ?

Hi, I am 18. My boyfriend and I had intercourse on March 14th. My period came 10 days later but it was lighter than normal. It lasted for it s usual time though. I m still going through the later stages of puberty as well. However, I masturbated yesturday and started bleeding . I might ve been slightly rough, but I m not entirely sure. Then I masturbated again today and it was a brownish color. What is the possibility that I m pregnant? I m also a little low on water as well, which my boyfriend is saying might be the issue. No, we have not had intercourse since that day in March.
Asked On : Fri, 8 Apr 2011
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
u r not pregnant. confirm it by pregnancy tests kits available off the counter on medical stores, u will fell better, but i would advice not to have sex before marriage, otherwise u will have nothing new to do or enjoy after marriage and that will hurt u.
Answered: Sat, 9 Apr 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor